# SDR USAASB99230

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Failed
- Location: E/E Compt
- Part time: 34,850 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1764 - EN ROUTE FROM PIT TO PWM DURING CRUISE AT FL 370, THE CAPTAIN'S ALTIMETER, AIRSPEED INDICATOR AND VSI BECAME INOPERABLE.  NO CHANGE OCCURRED WITH CLIMB AND DESCENT FOR 15 MINUTES.  FLIGHT RETURNED TO FIELD AT PIT AND WHILE ON DESCENT INTO PIT, INDICATORS BEGAN OPERATING INTERMITTENTLY.  ON GROUND, INDICATORS OPERATED NORMAL.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER.  OPERATIONAL CHECK OF AIR DATA COMPUTER AND ASSOCIATED INDICATORS WAS NORMAL.  (X)
